# SDR DALA2023042703315

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,974 hours, 21,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 L2 DOOR WILL NOT CLOSE WITH PROPER EQUIPAGE INSTALLED. CORRECTIVE ACTION: SECURED DOOR L2 SLIDE COVER PER B757 AMM 52-11. CHKD OK. (4644312)
